# SDR SWAA2015120846876

- Difficulty date: October 22, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 57,299 hours, 45,193 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545805
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB, CRACKED AFT LOCATION RSS 224.14.  REPAIRED WEB IAW EA.
